# SDR FDEA2019110752854

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 56,212 hours, 25,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD MAIN FLAP L/E DOUBLER IS GOUGED. COMPLIED WITH EA F-5750-T0350465 P1, AND SRM 57-53-01-2R, REP 2, FIG 201.
